Alert archive / Alabama / Flash Flood Watches in 2015
Flash Flood Watch 11, NWS Mobile, AL
NWS Mobile, AL issued this flash flood watch at Dec 30, 2015, 6:14 AM CST for 11 counties in Alabama; George County, Mississippi; Escambia County, Okaloosa County, Santa Rosa County, Florida. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2015, 6:14 AM CST (12:14 UTC)
- Expired
- Dec 31, 2015, 3:25 AM CST
- In force
- 21 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- None
Counties Baldwin County, AL, Butler County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS
The radar
The Mobile radar (KMOB), 105 km from the middle of the area, began a volume at 12:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 0.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
358 WGUS64 KMOB 301214 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 614 AM CST WED DEC 30 2015 ...FLASH FLOOD WATCH IN EFFECT FOR SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND PARTS OF SOUTHEAST MISSISSIPPI THROUGH TONIGHT... .LATEST RADAR TRENDS SHOW MORE HEAVY RAIN APPROACHING FROM THE SOUTHWEST WHICH WILL CONTINUE TO MOVE OVER VERY SATURATED GROUND SURFACE FROM PREVIOUS RAINS EARLIER IN THE WEEK. AS A FLASH FLOODING WILL BE POSSIBLE IN THE ADVISED AREA THROUGH TONIGHT. ALZ052>060-261>266-FLZ201>206-MSZ079-302200- /O.NEW.KMOB.FF.A.0011.151230T1214Z-151231T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA- COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-GEORGE- INCLUDING THE CITIES OF...CHATOM...MILLRY...JACKSON... THOMASVILLE...GROVE HILL...CAMDEN...PINE HILL...HOMEWOOD... MONROEVILLE...EVERGREEN...GREENVILLE...LUVERNE...BRANTLEY... ATMORE...BREWTON...FLOMATON...ANDALUSIA...OPP...SARALAND... BAY MINETTE...MOBILE...PRICHARD...THEODORE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...GRAND BAY...DAUPHIN ISLAND... BAYOU LA BATRE...GULF SHORES...CENTURY...MOLINO...PENSACOLA... ENSLEY...JAY...MILTON...GULF BREEZE...CRESTVIEW...WRIGHT... FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB... VALPARAISO...LUCEDALE 614 AM CST WED DEC 30 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...IN ALABAMA...BALDWIN CENTRAL...BALDWIN COASTAL...BALDWIN INLAND... BUTLER...CLARKE...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA... MOBILE CENTRAL...MOBILE COASTAL...MOBILE INLAND...MONROE... WASHINGTON AND WILCOX. IN NORTHWEST FLORIDA...ESCAMBIA COASTAL...ESCAMBIA INLAND...OKALOOSA COASTAL...OKALOOSA INLAND...SANTA ROSA COASTAL AND SANTA ROSA INLAND. IN SOUTHEAST MISSISSIPPI...GEORGE. * THROUGH LATE TONIGHT * 2 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS OF 3 TO 5 INCHES POSSIBLE. | * WIDESPREAD MINOR TO MODERATE FLOODING POSSIBLY. ISOLATED CASES OF MAJOR FLOODING IN SOME AREAS WHERE FLOODING HAS ALREADY OCCURRED IN THE LAST WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
3 follow-up statements
551 WGUS64 KMOB 302001 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 201 PM CST WED DEC 30 2015 ...FLASH FLOOD WATCH IN EFFECT FOR SOUTHWEST ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT... .HEAVY RAIN WILL PERSIST IN THE WATCH AREA THROUGH TONIGHT AS STALLED FRONT REMAINS IN THE AREA. THIS WILL LEAD TO CONTINUED ROUNDS OF MODERATE TO HEAVY RAINFALL ON ALREADY SATURATED GROUND AND THE POSSIBILITY OF FLASH FLOODING. ALZ052>054-MSZ079-302115- /O.CAN.KMOB.FF.A.0011.000000T0000Z-151231T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASHINGTON-CLARKE-WILCOX-GEORGE- 201 PM CST WED DEC 30 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA AND SOUTHEAST MISSISSIPPI HAS BEEN CANCELLED. $$ ALZ055>060-261>266-FLZ201>206-310430- /O.CON.KMOB.FF.A.0011.000000T0000Z-151231T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-MOBILE INLAND- BALDWIN INLAND-MOBILE CENTRAL-BALDWIN CENTRAL-MOBILE COASTAL- BALDWIN COASTAL-ESCAMBIA INLAND-ESCAMBIA COASTAL- SANTA ROSA INLAND-SANTA ROSA COASTAL-OKALOOSA INLAND- OKALOOSA COASTAL- INCLUDING THE CITIES OF...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...FLOMATON...ANDALUSIA... OPP...SARALAND...BAY MINETTE...MOBILE...PRICHARD...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...GRAND BAY... DAUPHIN ISLAND...BAYOU LA BATRE...GULF SHORES...CENTURY... MOLINO...PENSACOLA...ENSLEY...JAY...MILTON...GULF BREEZE... CRESTVIEW...WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN... SEMINOLE...EGLIN AFB...VALPARAISO 201 PM CST WED DEC 30 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...IN ALABAMA...BALDWIN CENTRAL...BALDWIN COASTAL...BALDWIN INLAND...BUTLER...CONECUH...COVINGTON... CRENSHAW...ESCAMBIA...MOBILE CENTRAL...MOBILE COASTAL...MOBILE INLAND AND MONROE. IN NORTHWEST FLORIDA...ESCAMBIA COASTAL... ESCAMBIA INLAND...OKALOOSA COASTAL...OKALOOSA INLAND...SANTA ROSA COASTAL AND SANTA ROSA INLAND. * THROUGH LATE TONIGHT * 2 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS. * WIDESPREAD MINOR TO MODERATE FLOODING POSSIBLY. ISOLATED CASES OF MAJOR FLOODING IN SOME AREAS WHERE FLOODING HAS ALREADY OCCURRED IN THE LAST WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
073 WGUS64 KMOB 310358 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 958 PM CST WED DEC 30 2015 ...FLASH FLOOD WATCH IN EFFECT FOR SOUTHWEST ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT... .PERIODS OF MODERATE TO HEAVY RAINFALL ARE EXPECTED OVER THE WATCH AREA THROUGH TONIGHT AS A STALLED FRONT REMAINS IN THE AREA. THESE ROUNDS OF MODERATE TO HEAVY RAINFALL ON ALREADY SATURATED GROUND COULD LEAD TO PERIODS OF FLASH FLOODING. ALZ055>060-261>266-FLZ201>206-311200- /O.CON.KMOB.FF.A.0011.000000T0000Z-151231T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-MOBILE INLAND- BALDWIN INLAND-MOBILE CENTRAL-BALDWIN CENTRAL-MOBILE COASTAL- BALDWIN COASTAL-ESCAMBIA INLAND-ESCAMBIA COASTAL- SANTA ROSA INLAND-SANTA ROSA COASTAL-OKALOOSA INLAND- OKALOOSA COASTAL- INCLUDING THE CITIES OF...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...FLOMATON...ANDALUSIA... OPP...SARALAND...BAY MINETTE...MOBILE...PRICHARD...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...GRAND BAY... DAUPHIN ISLAND...BAYOU LA BATRE...GULF SHORES...CENTURY... MOLINO...PENSACOLA...ENSLEY...JAY...MILTON...GULF BREEZE... CRESTVIEW...WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN... SEMINOLE...EGLIN AFB...VALPARAISO 958 PM CST WED DEC 30 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...IN ALABAMA...BALDWIN CENTRAL...BALDWIN COASTAL...BALDWIN INLAND...BUTLER...CONECUH...COVINGTON... CRENSHAW...ESCAMBIA...MOBILE CENTRAL...MOBILE COASTAL...MOBILE INLAND AND MONROE. IN NORTHWEST FLORIDA...ESCAMBIA COASTAL... ESCAMBIA INLAND...OKALOOSA COASTAL...OKALOOSA INLAND...SANTA ROSA COASTAL AND SANTA ROSA INLAND. * UNTIL 6 AM CST THURSDAY * AN ADDITIONAL 1 TO 3 INCHES ARE POSSIBLE WITH LOCALLY HIGHER AMOUNTS. * THIS ADDITIONAL RAINFALL COULD CREATE PERIODS OF LOCALIZED FLASH FLOODING ACROSS THE WATCH AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
610 WGUS64 KMOB 310925 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 325 AM CST THU DEC 31 2015 ...FLASH FLOOD WATCH CANCELLED... ALZ055>060-261>266-FLZ201>206-311030- /O.CAN.KMOB.FF.A.0011.000000T0000Z-151231T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-MOBILE INLAND- BALDWIN INLAND-MOBILE CENTRAL-BALDWIN CENTRAL-MOBILE COASTAL- BALDWIN COASTAL-ESCAMBIA INLAND-ESCAMBIA COASTAL- SANTA ROSA INLAND-SANTA ROSA COASTAL-OKALOOSA INLAND- OKALOOSA COASTAL- 325 AM CST THU DEC 31 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA AND NORTHWEST FLORIDA HAS BEEN CANCELLED. WHILE ADDITIONAL RAINFALL WILL OCCUR THROUGH TONIGHT...THE DURATION AND EXTENT OF ANY ANY HEAVY RAINFALL IS EXPECTED TO BE INSUFFICIENT TO PRODUCE FLASH FLOODING. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Dec 30, 5:40 AM CST, 34 minutes earlier.
Area forecast discussion, Dec 30, 5:40 AM CST, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 540 AM CST WED DEC 30 2015 .NEAR TERM /NOW THROUGH WEDNESDAY NIGHT/...MAIN CONCERN FOR THE NEXT 24 HOURS WILL BE THE ONSET ON MORE RAIN POSSIBLY HEAVY AT TIMES OCCURRING OVER AREAS THAT WERE HARDEST HIT FROM RECENT RAINS IN THE LAST WEEK. SOME OF THE HI RES DATA SUGGESTS 2 TO 3 INCHES (LOCALLY 3 TO 5 INCHES) OF RAIN POSSIBLE ACROSS THE CENTRAL GULF COAST REGION WITH THE HIGHEST AMOUNTS OCCURRING ALONG A STALLED FRONTAL STRETCHING FROM THE MS COAST TO NE PARTS OF THE FCST AREA THIS MORNING. ALL THE GUIDANCE SUGGESTS THIS BOUNDARY WILL DRIFT EAST THROUGH TONIGHT WITH THE BEST MOISTURE CONVERGENCE POOLING ALONG THE FRONT SLOWLY SHIFTING EASTWARD TO EASTERN AND COASTAL PARTS OF THE FCST AREA THROUGH 12Z THU. LATEST FLASH FLOOD GUIDANCE IN THE WORST AREAS MENTIONED ABOVE SHOW 3 HOUR AMOUNTS OF LESS THAN 3 INCHES FOR POSSIBLE FLASH FLOODING WHICH COULD BE EXCEEDED OVER TIME THROUGH MOSTLY THIS AFTERNOON. FOR NOW WILL CONTINUE TO MENTION LOCALIZED FLOODING POSSIBLE AND MONITOR THIS SITUATION CLOSELY FOR ADVISORIES OR WARNINGS. THANKS AGAIN TO SURROUNDING OFFICES AND WPC/HPC FOR YOUR COMMENTS ON THIS SITUATION. OTHERWISE...SEVERE WEATHER IS NOT EXPECTED THROUGH TONIGHT DUE TO LIMITED FORCING AND INSTABILITY AS COOLER AIR CONTINUES TO UNDERCUT A LARGE MOIST LAYER...SETTING UP A WELL DEFINED OVERRUNNING EVENT ACROSS THE REGION THROUGH TONIGHT. SORRY FOR THE LATENESS THIS MORNING BUT THIS HAS BEEN A RATHER TOUGH FORECAST DUE TO THE HEAVY RAIN AND ANTECEDENT CONDITIONS ACROSS THE FCST AREA ESPECIALLY TO THE NORTH AND EAST. AS FOR TEMPS WILL USE A BLEND MAV AND CURRENT FORECAST TEMPS FOR BETTER CONSISTENCY WITH SURROUNDING WFOS. HIGHS TODAY WILL BE IN THE UPPER 50S TO LOWER 60S MAINLY WEST OF THE STALLED FRONT AND THE MID 60S TO LOWER 70S TO THE EAST AND ALONG THE COAST. LOWS TONIGHT WILL RANGE FROM THE UPPER 40S TO LOWER 50S TO THE WEST AND THE MID 50S TO LOWER 60S TO THE EAST. 32/EE .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...DEEP GULF MOISTURE WILL CONTINUE TO OVERSPREAD THE CENTRAL GULF COAST REGION. CONVERGENCE ALONG STALLED FRONTAL BOUNDARY ALONG THE COAST WILL CONTINUE OVER THE REGION THURSDAY AND THURSDAY NIGHT...THEN LIKELY SLIP JUST OFFSHORE TO THE SOUTH FRIDAY AND FRIDAY NIGHT. THIS WILL FOCUS THE HIGHEST RAIN CHANCES OVER THE EASTERN AND SOUTHERN PORTIONS OF THE FCST AREA THROUGH THE SHORT TERM PERIOD. EXPECT LIKELY POPS GENERALLY ALONG AND EAST OF A WIGGINS...LEAKESVILLE...GROVE HILL... CAMDEN LINE THURSDAY AND THURSDAY NIGHT AND THEN SHIFTING DOWN TOWARD THE COAST ON FRIDAY WITH CHANCE POPS DOWN ALONG THE COAST FRIDAY NIGHT. POTENTIAL FOR HEAVY RAINFALL WILL CONTINUE ACROSS MOST OF THE AREA THROUGH THE PERIOD...WITH 1 TO 2 INCHES LIKELY AND DOUBLE THAT IN SOME LOCATIONS POSSIBLE. WILL HAVE TO CONTINUE TO MONITOR FOR FLOODING PROBLEMS AND MAKE ADJUSTMENTS TO ANY FLASH FLOOD WATCHES THAT MAY BE ISSUED...DEPENDING ON WHERE AND HOW MUCH RAINFALL OCCURS DURING THE NEAR TERM PERIOD (AS MENTIONED ABOVE). MOSTLY SHOWERS EXPECTED...BUT IN THE VICINITY OF WHEREVER THE FRONT IS LOCATED AND POINTS SOUTHWARD SOME ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE (ESPECIALLY ON THURSDAY). HIGH TEMPERATURES ON THURSDAY EXPECTED TO RANGE FROM THE MID AND UPPER 50 WEST TO THE LOW TO MID 60S EAST...AND THEN IN THE LOW TO MID 50S ON FRIDAY AS THE FRONT DROPS FURTHER DOWN TOWARD (OR JUST OFFSHORE) THE COAST. LOWS THURSDAY NIGHT RANGING FROM THE MID TO UPPER 40S INLAND TO LOWER 50S AT THE COAST. EVEN A LITTLE COOLER BY FRIDAY NIGHT WITH LOWS IN THE MID TO UPPER 30S OVER NORTHERN INTERIOR ZONES AND IN THE LOWER 40S DOWN CLOSER TO THE COAST. 12/DS .LONG TERM /SATURDAY THROUGH TUESDAY/...ON SATURDAY AND SUNDAY THE FRONT IS EXPECTED TO HAVE MOVED SOUTH OF THE FCST AREA OUT OVER THE GULF...BUT A COUPLE OF MID/UPPER LEVEL SHORTWAVES IN THE WEST- SOUTHWEST FLOW ALOFT WILL MOVE EAST ACROSS THE REGION...MAINTAINING ISOLATED TO CHANCE POPS ACROSS THE SOUTHERN HALF OF THE FCST AREA. SUNDAY NIGHT INTO MONDAY...A LARGER UPPER TROF DIGS SLIGHTLY OVER THE SOUTHEAST STATES...FINALLY EJECTING THE FRONT (AND A DEVELOPING SFC LOW) WELL EAST OF THE FCST AREA BY MONDAY WITH RAINS ENDING. LOOKS DRY AND COOL MONDAY AND TUESDAY. HIGHS GENERALLY IN THE 50S SATURDAY THROUGH MONDAY...THEN PRIMARILY IN THE LOWER 60S BY TUESDAY. LOWS IN THE 30S OVER INTERIOR ZONES AND IN THE LOWER 40S AT THE COAST EACH. 12/DS && .MARINE...A WARM FRONT APPROACHING FROM THE SOUTHEAST WILL STALL OVER THE CENTRAL GULF COAST REGION EARLY WEDNESDAY THEN DRIFT SOUTHEAST THROUGH THE REMAINDER OF THE WEEK IN RESPONSE TO A COLD FRONT APPROACHING FROM THE NORTHWEST. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR AND ALONG THE WARM FRONT LATE TONIGHT THROUGH EARLY THURSDAY THEN SHIFT SLOWLY EASTWARD LATER IN THE WEEK. NORTHERLY WINDS AND SEAS WILL BUILD IN THE WAKE OF THE COLD FRONT LATE THURSDAY THROUGH EARLY SATURDAY. AS A RESULT A SMALL CRAFT ADVISORY MAY BE NEEDED LATE IN THE WEEK. 32/EE && .PRELIMINARY POINT TEMPS/POPS... MOBILE 65 53 59 47 / 90 70 70 70 PENSACOLA 73 61 63 50 / 90 80 70 70 DESTIN 76 67 67 55 / 80 70 70 70 EVERGREEN 70 56 60 48 / 90 70 70 60 WAYNESBORO 58 49 56 44 / 90 40 40 50 CAMDEN 61 52 59 46 / 100 50 50 50 CRESTVIEW 76 62 63 52 / 90 80 70 70 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR ALZ265-266. FL...HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR FLZ202-204-206. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Dec 29, 6:15 AM CST, 23 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 615 AM CST TUE DEC 29 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-301200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 615 AM CST TUE DEC 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A HIGH RISK FOR DANGEROUS RIP CURRENTS CONTINUES ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA DUE TO A PERSISTENT LONG PERIOD ONSHORE SWELL COMBINED WITH A MODERATE SOUTHERLY WIND FLOW DEVELOPING BY EARLY WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DEEP GULF MOISTURE SPREADS OVER THE CENTRAL GULF COAST REGION ON WEDNESDAY WITH SHOWERS AND THUNDERSTORMS FORECAST TO INCREASE IN AREAL COVERAGE. LATEST FORECASTS CALL FOR ADDITIONAL RAINFALL TOTALS TO RANGE FROM 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. CONSIDERING THE RECENT HEAVY RAINS EARLIER IN THE WEEK MORE LOCALIZED FLOODING COULD BECOME A CONCERN. MANY AREA RIVERS WILL CONTINUE TO SEE ELEVATED STAGES AND MINOR FLOODING. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS AND WARNINGS FOR SPECIFIC INFORMATION ON THESE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-301200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 615 AM CST TUE DEC 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AREAS OF FOG...POSSIBLY DENSE AT TIMES...WILL BE POSSIBLE MOSTLY OVER THE NEAR SHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT OT 20 NM ON WEDNESDAY. HAZARDOUS WIND AND WAVE CONDITIONS WILL BE POSSIBLE IN THE WAKE OF A COLD FRONT LATE THURSDAY THROUGH EARLY SATURDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 7:35 AM CST | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Dec 30, 8:50 AM CST | Special Marine Warning | MOB | 55 min | |
| Dec 30, 9:36 AM CST | Special Marine Warning | MOB | 54 min | |
| Dec 30, 9:38 AM CST | Areal Flood Advisory | MOB | Baldwin, Clarke, Conecuh, Escambia, Monroe, Washington and 1 more | 3 hr |
| Dec 30, 10:15 AM CST | Areal Flood Advisory | MOB | Covington | 3 hr |
| Dec 30, 10:31 AM CST | Special Marine Warning | MOB | 44 min | |
| Dec 30, 11:19 AM CST | Special Marine Warning | MOB | 41 min | |
| Dec 30, 1:10 PM CST | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Dec 30, 2:45 PM CST | Special Marine Warning | MOB | 90 min | |
| Dec 30, 10:11 AM CST | Special Weather Statement | MOB | Escambia | 79 min |
Nearby
Flash Flood Watches in Alabama, 2015Flash Flood Watches in Florida, 2015Flash Flood Watches in Mississippi, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.